# SDR AALA202407058827

- Difficulty date: July 2, 2024
- Submitted: July 5, 2024
- Operation: Air carrier
- Aircraft: N90024
- Make and model: Airbus A319-115
- Aircraft serial: 6384
- Aircraft time: 26,520 hours, 12,277 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT CREW REPORTED A DIRTY SOCK SMELL IN CABIN AND FLIGHT DECK DURING LOW ENGINE POWER SETTINGS. MOST NOTICEABLE DURING DESCENT AND TAXI IN.    (OPEN)
